# SDR ABXR200910060035

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65208344
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT CORROSION WAS FOUND ON A MAIN CABIN FLOOR SUPPORT.  FLOOR SUPPORT WAS REPAIRED.  ITEM WAS RETURNED TO SERVICE.
